# SDR P5CA2009071301602

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 36,977 hours, 6,162 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND BIRD STRIKE DAMAGED TO THE LE OF THE LEFT WING GEAR DOOR. "TEMP. REPAIR PER EO 4452A093 AS PER SRM 51-70-07 WITH DVI INSP AT EVERY 5 FLT CYCLES AND PERMANENT REPAIRS AT THE NEXT A- CHECK."
